MathSciNet Relay Station
MathSciNet bibliographic data
MR2889258 93E15
Chen, Weisheng; Jiao, L. C. Authors' reply to "Comments on `Finite-time stability theorem of stochastic nonlinear systems [Automatica 46 (2010) 2105–2108]' '' [MR2889257; MR2878238]. Automatica J. IFAC 47 (2011), no. 7, 1544–1545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement